# SDR IPXA2025111223417

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 38,986 hours, 26,687 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Lt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, LEFT BLEED DUCT LEAK.  ABORTED ENGINE START, RAN CHECKLIST SMOKE VISIBLE IN THE COCKPT AND ON THE GROUND.  RESULTED IN BTB.
